# SDR USAASB03193

- Difficulty date: October 26, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Melted
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO CLT, AT 1,500 FT, ENTIRE FIRE CONTROL PANEL ILLUMINATED & ALL FIRE BELLS SOUNDED EXCEPT FOR APU.  CREW ALSO RECEIVED A LT WING BODY OVERHEAT INDICATION.  CREW COULD NOT SILENCE BELLS OR EXTINGUISH LIGHTS.  CABIN CREW VERIFIED NO SMOKE PRESENT, NOTED CABIN LIGHTS BLINKING.  FLT LANDED WITHOUT INCIDENT.  NO EMERGENCY DECLARED.  MAINT FOUND WIRE BUNDLES MELTED & BURNED BEHIND EQUIPMENT RACK E3.  REWIRED BUNDLES PER SWPM & EA NR 94861.  OPS CHECKED ENG FIRE WARNING SYS PER MM & APU FIRE WARNING SYS PER MM.  OPERATIONALLY CHECKED EQUIPMENT COOLING SYSTEM PER MM & WINDOW HEAT SYSTEM PER MM.  ALL OPERATIONALLY CHECKED GOOD.  ALSO, R & R FAULTY FIRE DETECT MODULE, PER MM.  OPS CHECK GOOD.  (M)
